# SDR SWAA081649

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 6,811 hours, 3,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 63550
- Condition: Stuck
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STUCK.  FREED GIRT BAR PER MM.
